Alert archive / Florida / Flash Flood Warnings in 2010

Flash Flood Warning 2, NWS Tallahassee, FL

January 21, 2010Franklin County, Wakulla County, Florida

NWS Tallahassee, FL issued this flash flood warning at Jan 21, 2010, 12:22 PM EST for Franklin County, Wakulla County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2010, 12:22 PM EST (17:22 UTC)
Expired
Jan 21, 2010, 1:15 PM EST
In force
53 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 39 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 654 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
654 m²/s²
0-3 km storm-relative helicity
749 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WGUS52 KTAE 211722
FFWTAE
FLC037-129-211815-
/O.NEW.KTAE.FF.W.0002.100121T1722Z-100121T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1222 PM EST THU JAN 21 2010

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN FLORIDA...
  SOUTHERN AND CENTRAL WAKULLA COUNTY IN FLORIDA...
  THIS INCLUDES THE CITIES OF...SAINT MARKS...CRAWFORDVILLE...

* UNTIL 115 PM EST

* AT 1214 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
  SOUTHEAST OF SAINT MARKS TO CRAWFORDVILLE TO 21 MILES SOUTHWEST OF
  CRAWFORDVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
  SAINT MARKS TO CRAWFORDVILLE TO 8 MILES NORTHEAST OF CARRABELLE...
  MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. FLOODING HAS 
ALREADY BEEN REPORTED IN THE WAKULLA GARDENS AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

* REPORT FLOODING OR FLOOD DAMAGE TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2993 8469 3004 8447 3010 8448 3019 8440
      3019 8410 3015 8408 3007 8415 3010 8426
      3006 8428 3006 8433 3005 8432 3001 8436
      2999 8433 2996 8434 2997 8437 2995 8442

$$

18-WOOL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 11:00 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Jan 21, 11:00 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EST THU JAN 21 2010

.UPDATE...THE LATEST SURFACE ANALYSIS THIS MORNING SHOWED A WARM
FRONT EXTENDING EAST ACROSS THE LOCAL FORECAST AREA AND A COLD
FRONT EXTENDING SOUTH OVER THE LOWER MS VALLEY. LATEST RADAR LOOP
SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS EXTENDING SOUTHWEST
FROM VALDOSTA TO JUST EAST OF PANAMA CITY WITH THE BACK EDGE OF
THE RAIN BEGINNING TO SPREAD EAST INTO OUR SOUTHWEST GA AND
EASTERN PANHANDLE COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT
THROUGH 4 PM EST THIS AFTERNOON ACROSS PORTIONS OF SOUTH-CENTRAL
GA AND NORTHERN FLORIDA. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS...HAIL AND TORNADOES. IN ADDITION TO THE SEVERE
THREAT...FLOODING HAS ALSO BECOME A MAJOR CONCERN...ESPECIALLY
OVER THE MORE VULNERABLE LOCATIONS. 12 HOUR TOTAL ACCUMULATIONS
OF 5 TO 8 INCHES OVER PORTIONS OF THE CWA HAVE BEEN ESTIMATED.
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES OVER THE BIG BEND CAN'T BE
RULED OUT OVER THE NEXT FEW HOURS AND UP TO AROUND 2 ADDITIONAL
INCHES WILL BE POSSIBLE OVER SOUTH-CENTRAL GA WHERE THE MORE
STABLE AIR IS NORTH OF THE WARM FRONT. REFER TO PREVIOUS
DISCUSSION FOR MORE INFORMATION REGARDING THE PREVIOUS FORECAST
PACKAGE.

&&

.AVIATION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE SPREAD
EASTWARD THROUGH THE AFTERNOON. SOME OF THE THUNDERSTORMS COULD BE
SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND AN ISOLATED TORNADO.
CIGS/VSBYS MAY BRIEFLY DROP TO IFR/LIFR LEVELS WITH THUNDERSTORMS
ACROSS THE AREA. STORMS WILL DIMINISH FIRST ACROSS OUR WESTERN ZONES
WITH A SLOW DECREASE IN ACTIVITY FROM WEST TO EAST THROUGH THE LATE
AFTERNOON. LOW CIGS WILL STICK AROUND AFTER SHOWER AND THUNDERSTORM
ACTIVITY ENDS WITH MVFR CIGS THROUGH THE EVENING. FOG WILL ALSO BE
POSSIBLE OVERNIGHT TONIGHT INTO TOMORROW MORNING WITH RESIDUAL LOW
LEVEL MOISTURE FROM TODAY'S RAINFALL. LOW CIGS AND VSBYS WILL LIKELY
LEAD TO IFR CONDITIONS FOR MOST TERMINALS THROUGH FRIDAY MORNING.
ONCE FOG LIFTS AND LOW CIGS BEGIN TO BREAK OUT...EXPECT VFR
CONDITIONS FOR FRIDAY AFTERNOON.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FLOOD WATCH UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...CALHOUN...CLAY...DOUGHERTY...
     EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN...
     RANDOLPH...SEMINOLE...TERRELL...TIFT...TURNER...WORTH.

FL...FLOOD WATCH UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: COASTAL WALTON...HOLMES...INLAND WALTON...JACKSON...
     WASHINGTON.

     HIGH SURF ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE
     FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM
     KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER TO
     APALACHICOLA FL OUT TO 20 NM...COASTAL WATERS FROM
     APALACHICOLA TO DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE
     RIVER TO APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM
     APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.

&&

GIBBS/AUSTIN/BLOCK/MROCZKA
Hazardous weather outlook, Jan 21, 9:42 AM EST, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 AM EST THU JAN 21 2010

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-221500-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
942 AM EST THU JAN 21 2010 /842 AM CST THU JAN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...TORNADO WATCH FOR SRN GEORGIA...FL PANHANDLE...WRN MOST BIG BEND AND
ADJACENT WATERS UNTIL 10 AM EST (9 AM CST) TODAY...

...HIGH SURF ADVISORY IN EFFECT ALONG PANHANDLE COAST...

...SMALL CRAFT ADVISORY IN EFFECT...

...FLOOD WATCH FOR INLAND FL PANHANDLE...SE ALA AND NRN TIER
COUNTIES OF GA UNTIL 4 PM EST...

.DAY ONE...TODAY AND TONIGHT...

LATEST RADAR LOOP SHOWED A VERY HEAVY BAND OF SHOWERS AND STORMS
EXTENDING SOUTHWEST FROM THOMASVILLE TO PANAMA CITY THAT WAS
SHIFTING EAST AROUND 30 TO 40 MPH. THESE STORMS ARE CAPABLE
PRODUCING DAMAGING WINDS...HAIL AND TORNADOES. GOLF BALL SIZED
HAIL WAS REPORTED IN ONE STORM NEAR CRAWFORDVILLE EARLIER THIS
MORNING. EXPECT THESE CONDITIONS TO CONTINUE INTO THE AFTERNOON.
IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL REMAIN A CONCERN
INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AFTER THIS SYSTEM EXITS OUR AREA OVERNIGHT TONIGHT AND EARLY
FRIDAY MORNING...ANOTHER BATCH OF FAIR AND VERY MILD WEATHER IS
EXPECTED FOR FRIDAY AND SATURDAY...BEFORE THE NEXT COLD FRONT
THREATENS THE REGION WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ON
SUNDAY OR MORE THAN LIKELY SUNDAY NIGHT INTO MONDAY. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE AS WELL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THE ISSUANCE OF THE FIRST
CONVECTIVE WATCH.

BLOCK/GIBBS

In the hours before

Local storm report, Jan 21, 11:33 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1133 AM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      PANAMA CITY             30.17N 85.67W
01/21/2010                   BAY                FL   BROADCAST MEDIA

            NUMEROUS REPORTS OF FLOODING. CAR SWEPT INTO A DITCH AT
            SR77 AND 23RD ST. SCHOOL BUS ROLLOVER ON 17TH ST AND
            CAROLINA AVE. NO INJURIES.

&&

PD
Local storm report, Jan 21, 11:36 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1136 AM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.37W
01/21/2010                   WAKULLA            FL   UTILITY COMPANY

            OVER 49000 CUSTOMERS WITHOUT POWER IN THE TALQUIN
            ELECTRIC COOPERATIVE SERVICE AREA, PRIMARILY IN WAKULLY
            COUNTY.

&&

PD
Local storm report, Jan 21, 12:09 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1209 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     TSTM WND DMG     S VALDOSTA              30.85N 83.28W
01/21/2010                   LOWNDES            GA   PUBLIC

            POWER LINES / TREE DOWN 4000 BLOCK OF US 41 SOUTH.

&&

PD
Local storm report, Jan 21, 12:11 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1211 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     CLYATTVILLE             30.69N 83.32W
01/21/2010                   LOWNDES            GA   PUBLIC

            LINES DOWN IN FRONT OF CLYATTVILLE ELEMENTARY SCHOOL.
            FIRE DEPARTMENT ON SCENE.

&&

PD
Local storm report, Jan 21, 12:17 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1217 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      BOSTON                  30.79N 83.79W
01/21/2010                   THOMAS             GA   PUBLIC

            EXTENSIVE RURAL FLOODING IN FIELDS AND DITCHES IN
            SOUTHERN GRADY COUNTY ALONG HIGHWAY 111 SOUTH.CREEKS
            APPEAR TO BE RISING.

&&

PD
Local storm report, Jan 21, 12:20 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1220 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     FLASH FLOOD      MEDART                  30.08N 84.39W
01/21/2010                   WAKULLA            FL   EMERGENCY MNGR

            2 HOMES FLOODED WAKULLA GARDENS US 98

&&

PD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 9:50 PM ESTSpecial Marine WarningTAE55 min
Jan 20, 10:19 PM ESTRiver Flood WarningTAEHolmes, Washington27 days
Jan 20, 10:40 PM ESTSevere Thunderstorm WarningTAEBay50 min
Jan 20, 11:07 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty31 days
Jan 20, 11:09 PM ESTSpecial Marine WarningTAE36 min
Jan 21, 2:23 AM ESTFlood WatchTAEHolmes, Jackson, Walton, Washington10 hr
Jan 21, 4:40 AM ESTAreal Flood WarningTAEHolmes, Jackson, Walton, Washington3 hr
Jan 21, 5:13 AM ESTTornado WarningTAEJackson23 min
Jan 21, 5:49 AM ESTTornado WarningTAEHolmes, Walton, Washington21 min
Jan 21, 6:52 AM ESTRiver Flood WarningTAEWalton31 days
Jan 21, 7:41 AM ESTAreal Flood WarningTAECalhoun, Holmes, Jackson, Walton, Washington2 hr
Jan 21, 7:43 AM ESTSevere Thunderstorm WarningTAECalhoun, Jackson47 min
Jan 21, 7:49 AM ESTSpecial Marine WarningTAE56 min
Jan 21, 8:05 AM ESTTornado WarningTAECalhoun, Liberty25 min
Jan 21, 8:16 AM ESTSevere Thunderstorm WarningTAEGadsden, Liberty44 min
Jan 21, 8:20 AM ESTSevere Thunderstorm WarningTAEWakulla25 min
Jan 21, 8:31 AM ESTTornado WarningTAEJefferson, Leon, Wakulla44 min
Jan 21, 8:34 AM ESTTornado WarningTAEGadsden41 min
Jan 21, 8:45 AM ESTSpecial Marine WarningTAE2 hr
Jan 21, 8:58 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla47 min
Jan 21, 9:05 AM ESTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf40 min
Jan 21, 9:07 AM ESTTornado WarningTAEGadsden, Leon23 min
Jan 21, 9:33 AM ESTRiver Flood WarningTAEWakulla12 days
Jan 21, 9:34 AM ESTSevere Thunderstorm WarningTAECalhoun, Gadsden, Gulf, Liberty26 min
Jan 21, 9:51 AM ESTFlash Flood WarningTAEGadsden, Leon, Liberty, Wakulla114 min
Jan 21, 9:53 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison21 min
Jan 21, 10:00 AM ESTSevere Thunderstorm WarningTAELeon, Liberty, Wakulla30 min
Jan 21, 10:14 AM ESTTornado WarningTAEWakulla31 min
Jan 21, 10:49 AM ESTSpecial Marine WarningTAE86 min
Jan 21, 10:57 AM ESTSevere Thunderstorm WarningTAEJefferson, Taylor48 min
Jan 21, 11:47 AM ESTSevere Thunderstorm WarningTAELafayette, Taylor43 min
Jan 21, 12:18 PM ESTSpecial Marine WarningTAE57 min
Jan 21, 12:35 PM ESTFlash Flood WarningTAELafayette, Taylor55 min
Jan 21, 1:28 PM ESTSpecial Marine WarningTAE2 hr
Jan 21, 1:29 PM ESTFlash Flood WarningTAELafayette, Taylor61 min
Jan 21, 2:34 PM ESTAreal Flood AdvisoryTAEDixie, Lafayette, Taylor86 min
Jan 21, 4:38 PM ESTRiver Flood WarningTAEGadsden, Leon8 days
Jan 21, 6:33 PM ESTMarine Dense Fog AdvisoryTAE17 hr
Jan 21, 6:40 PM ESTDense Fog AdvisoryTAEBay, Dixie, Franklin, Gulf, Taylor, Wakulla and 1 more9 hr

Nearby

Flash Flood Warnings in Florida, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.